<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-420.rss">
<title>Volume 7, Issue 2 (2011) | Journal of Mathematics and Statistics</title>
<description>Volume 7, Issue 2 (2011) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/420</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.95.97"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.98.102"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.103.106"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.107.111"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.112.115"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.116.123"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.124.128"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.129.136"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.137.143"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.144.148"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.149.156"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2011.157.164"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2011.95.97">
    <title><![CDATA[Complete Convergence of Exchangeable Sequences]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.95.97</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.95.97">doi:10.3844/jmssp.2011.95.97</a></p>We prove that exchangeable sequences converge completely in the Baum-Katz sense under
the same conditions as i.i.d. sequences do. Problem statement: The research was needed as the rate of
convergenc...]]></content:encoded>
    <dc:title><![CDATA[Complete Convergence of Exchangeable Sequences]]></dc:title><dc:creator>George  Stoica</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.95.97</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.95.97</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.95.97</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.95.97</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.98.102">
    <title><![CDATA[Dissecting Two Approaches to Energy Prices]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.98.102</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.98.102">doi:10.3844/jmssp.2011.98.102</a></p>Problem statement: This research tested the viability of Geometric Brownian Motion as a
stochastic model of oil prices. Approach: Using autoregressions and unit root tests, we determined
that oil pr...]]></content:encoded>
    <dc:title><![CDATA[Dissecting Two Approaches to Energy Prices]]></dc:title><dc:creator>Julius N. Esunge</dc:creator><dc:creator>Andrew  Snyder-Beattie</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.98.102</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.98.102</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.98.102</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.98.102</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.103.106">
    <title><![CDATA[Application of Markov Chains to Stock Trends]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.103.106</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.103.106">doi:10.3844/jmssp.2011.103.106</a></p>Problem statement: Modeling of the Dow Jones Industrial Average is frequently attempted in
order to determine trading strategies with maximum payoff. Changes in the DJIA are important since
movement...]]></content:encoded>
    <dc:title><![CDATA[Application of Markov Chains to Stock Trends]]></dc:title><dc:creator>Kevin J. Doubleday</dc:creator><dc:creator>Julius N. Esunge</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.103.106</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.103.106</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.103.106</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.103.106</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.107.111">
    <title><![CDATA[Fuzzy Subalgebras and Fuzzy T-ieals in TM-Algebras]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.107.111</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.107.111">doi:10.3844/jmssp.2011.107.111</a></p>In this study, we introduce the concepts of fuzzy subalgebras and fuzzy ideals in TM-algebras
and investigate some of its properties. Problem statement: Let X be a TM-algebra, S be a subalgebra of X...]]></content:encoded>
    <dc:title><![CDATA[Fuzzy Subalgebras and Fuzzy T-ieals in TM-Algebras]]></dc:title><dc:creator>Kandasamy  Megalai</dc:creator><dc:creator>Angamuthu  Tamilarasi</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.107.111</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.107.111</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.107.111</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.107.111</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.112.115">
    <title><![CDATA[Research of Modular Object Oriented Dynamic Learning Environment E-Learning on Social Study for Elementary School Students]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.112.115</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.112.115">doi:10.3844/jmssp.2011.112.115</a></p>Problem statement: As the progress of digital technology, involving e-learning into
curriculum becomes a novel trend. In general, the teaching practice of social study for elementary
school students...]]></content:encoded>
    <dc:title><![CDATA[Research of Modular Object Oriented Dynamic Learning Environment E-Learning on Social Study for Elementary School Students]]></dc:title><dc:creator>Tian-Syung  Lan</dc:creator><dc:creator>Shu-Chun  Chiu</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.112.115</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.112.115</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.112.115</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.112.115</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.116.123">
    <title><![CDATA[Discretized Scheme Examining Convergence and Geometric Ratio Profiles for Control Problem Constrained by Evolution Equation]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.116.123</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.116.123">doi:10.3844/jmssp.2011.116.123</a></p>Problem statement: Here, we develop a discretized scheme using only the penalty method
without involving the multiplier parameter to examine the convergence and geometric ratio profiles.
Approach: T...]]></content:encoded>
    <dc:title><![CDATA[Discretized Scheme Examining Convergence and Geometric Ratio Profiles for Control Problem Constrained by Evolution Equation]]></dc:title><dc:creator>O.  Olotu</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.116.123</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.116.123</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.116.123</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.116.123</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.124.128">
    <title><![CDATA[Solving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton Method]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.124.128</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.124.128">doi:10.3844/jmssp.2011.124.128</a></p>Problem statement: In this study, a direct method of Adams Moulton type was developed
for solving non linear two point Boundary Value Problems (BVPs) directly. Most of the existence
researches invol...]]></content:encoded>
    <dc:title><![CDATA[Solving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton Method]]></dc:title><dc:creator>Zanariah Abdul Majid</dc:creator><dc:creator>Phang Pei See</dc:creator><dc:creator>Mohamed  Suleiman</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.124.128</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.124.128</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.124.128</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.124.128</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.129.136">
    <title><![CDATA[Estimation Methods for Multicollinearity Proplem Combined with High Leverage Data Points]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.129.136</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.129.136">doi:10.3844/jmssp.2011.129.136</a></p>Problem statement: Least Squares (LS) method has been the most popular method for
estimating the parameters of a model due to its optimal properties and ease of computation. LS
estimated regression ...]]></content:encoded>
    <dc:title><![CDATA[Estimation Methods for Multicollinearity Proplem Combined with High Leverage Data Points]]></dc:title><dc:creator>Moawad  El-Fallah</dc:creator><dc:creator>Abd  El-Sallam</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.129.136</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.129.136</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.129.136</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.129.136</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.137.143">
    <title><![CDATA[On a Univalent Class Involving Differential Subordinations with Applications]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.137.143</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.137.143">doi:10.3844/jmssp.2011.137.143</a></p>Problem statement: By means of the Hadamard product (or convolution), new class of
analytic functions was formed. This class was motivated by many authors. Approach: By using the
concept of the subo...]]></content:encoded>
    <dc:title><![CDATA[On a Univalent Class Involving Differential Subordinations with Applications]]></dc:title><dc:creator>R. W. Ibrahim</dc:creator><dc:creator>M.  Darus</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.137.143</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.137.143</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.137.143</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.137.143</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.144.148">
    <title><![CDATA[Modules in σ[M] with Chain Conditions on δ<sub>M</sub><sup>-</sup>small Submodules]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.144.148</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.144.148">doi:10.3844/jmssp.2011.144.148</a></p>Problem statement: Let M be a right module over a ring R. In this article modules in σ[M] with chain conditions on δM- small submodules are studied. Approach: With the help of known results about M-...]]></content:encoded>
    <dc:title><![CDATA[Modules in σ[M] with Chain Conditions on δ<sub>M</sub><sup>-</sup>small Submodules]]></dc:title><dc:creator>Ali O. Alattass</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.144.148</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-18; | doi:10.3844/jmssp.2011.144.148</dc:source>
    <dc:date>2011-05-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.144.148</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.144.148</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.149.156">
    <title><![CDATA[Magneto Convection in Tilted Square Cavity with Differentially Thermally Active Vertical Walls]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.149.156</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 25 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.149.156">doi:10.3844/jmssp.2011.149.156</a></p>Problem statement: The purpose of this study is to study numerically the
magnetoconvection in a tilted square cavity with differentially thermally active vertical walls. The two
vertical side walls ...]]></content:encoded>
    <dc:title><![CDATA[Magneto Convection in Tilted Square Cavity with Differentially Thermally Active Vertical Walls]]></dc:title><dc:creator>Gokila  Subbarayalu</dc:creator><dc:creator>Selladurai  Velappan</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.149.156</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-25; | doi:10.3844/jmssp.2011.149.156</dc:source>
    <dc:date>2011-05-25</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.149.156</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.149.156</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2011.157.164">
    <title><![CDATA[Research on the Decision Model for Self-Production and Outsourcing Choices under Limited Production Capacity]]></title>
    <link>https://thescipub.com/jmss/jmssp.2011.157.164</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 25 May 2011; <a href="https://thescipub.com/jmss/jmssp.2011.157.164">doi:10.3844/jmssp.2011.157.164</a></p>Problem statement: In the face of competitive environments with uncertain demands and a
trend toward High-Mix, Low-Volume (HMLV) production, self-production or direct outsourcing has
troubled decisi...]]></content:encoded>
    <dc:title><![CDATA[Research on the Decision Model for Self-Production and Outsourcing Choices under Limited Production Capacity]]></dc:title><dc:creator>Yu-Teng  Chang</dc:creator><dc:creator>Chih-Yao  Lo</dc:creator><dc:identifier>doi:10.3844/jmssp.2011.157.164</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2011-05-25; | doi:10.3844/jmssp.2011.157.164</dc:source>
    <dc:date>2011-05-25</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2011.157.164</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2011.157.164</prism:url>
    </item></rdf:RDF>